# SDR AWXA9500079

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1590 - DURING C8 INSPECTION, FOUND WIRE HARNESS SUPPORT ANGLE BRACKET FORWARD ATTACH POINT BROKEN BETWEEN STATION 520 AND 540 RBL 45.  WIRES CHAFING ENGINE CONTROLS.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 51-30-2.  INSPECTED AND FOUND NO DAMAGE TO WIRES OR CONTROLS.  (Z)
